MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP V30 AUTO; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111178
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer by a distributor that the bipap v30 auto device ceased functioning during active therapy on a patient in the hospital/user facility.The patient was admitted with acute on chronic hypoxic and hypercapnic respiratory failure and was placed on the bipap v30 auto at settings of s/t 10/5 cmh2o with 6 l/min oxygen bleed-in at approximately 00:58.About one hour after therapy initiation, the device shut off and displayed a ¿ventilator inoperative¿ condition.Based on available information, the device entered an inoperative condition during use, resulting in a ventilation interruption.This contributed to patient desaturation and subsequent hypercapnia requiring intubation.The event has been assessed as a serious injury per 21 cfr 803.3(w).The device cause/contribution to the event is confirmed.The device has not been returned to the manufacturer and is currently awaiting evaluation.Should the device be received and evaluated, a follow-up report will be submitted to provide the investigation results.
 
Additional Manufacturer Narrative
It was previously reported by a distributor that a bipap v30 auto ventilator ceased functioning during active therapy on a hospitalized patient, displaying a "ventilator inoperative" condition approximately one hour after therapy initiation.The ventilation interruption was reported to contribute to patient desaturation and hypercapnia, requiring intubation.The device was returned for evaluation by the manufacturer's lab.Review of the device error log identified one instance of an error, which indicates the device rebooted three times within a 24-hour period and can generate a ventilator inoperative condition.Additional evaluation included operation of the device on an asl lung simulator, during which no unexpected errors or ventilator inoperative conditions were observed.No components were replaced, no definitive root cause was identified, and no new findings were identified that would impact the device risk analysis.The evaluation is complete, and this submission represents a follow-up final mdr providing the investigation results.

Brand Name
BIPAP V30 AUTO
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23507282
Report Number2518422-2025-111669
Device Sequence Number18397365
Product Code MNS
UDI-Device Identifier00606959067936
UDI-Public(01)00606959067936
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1111178
Device Catalogue Number1111178
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/09/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1812-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown